RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2010, том 10, выпуск 2, страницы 118–127 (Mi adm53)  

RESEARCH ARTICLE

On $\tau$-closed $n$-multiply $\omega$-composition formations with Boolean sublattices

P. A. Zhiznevsky

Mathematics Department, Francisk Scorina Gomel State University, Sovetskaya Str., 104, 246019 Gomel, Belarus

Аннотация: In the universe of finite groups the description of $\tau$-closed $n$-multiply $\omega$-composition formations with Boolean sublattices of $\tau$-closed $n$-multiply $\omega$-composition subformations is obtained.

Ключевые слова: finite group, formation, $\tau$-closed $n$-multiply $\omega$-composition formation, Boolean lattice, complemented lattice

Полный текст: PDF файл (224 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 20D10, 20F17
Язык публикации: английский

Образец цитирования: P. A. Zhiznevsky, “On $\tau$-closed $n$-multiply $\omega$-composition formations with Boolean sublattices”, Algebra Discrete Math., 10:2 (2010), 118–127

Цитирование в формате AMSBIB
\RBibitem{Zhi10}
\by P.~A.~Zhiznevsky
\paper On $\tau$-closed $n$-multiply $\omega$-composition formations with Boolean sublattices
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 2
\pages 118--127
\mathnet{http://mi.mathnet.ru/adm53}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884748}
\zmath{https://zbmath.org/?q=an:1212.20012}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm53
  • http://mi.mathnet.ru/rus/adm/v10/i2/p118

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:64
    Полный текст:48
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020